Anyone who has used plan b weird emotional pms like side effects?
Did anyone else have issues with it making them overemotional? I have pmdd (pretty badly),and have to get my yearly to get more birth control,and haven't gotten it yet. I'm gonna pay my bills and get more.I've only used the plan b pill one other time,and it's been six years ago. So has anyone else had problems with either Next Choice or Plan B making them seem almost like they've got pms going on,or would that seem to be more with my pmdd? I'm asking this to see if it's normal to go into almost straight pms mode the day or two after you take the plan b pill. I took Next Choice. Don't know if it makes a difference,but still. I"m sorry it's so long,it's just something that I wanted to see if other women have experienced. I know I'm not pregnant,and I used the pill about 12 hours after the unprotected sex between me and my husband. I was just wondering if it's common to have these pms like symptoms after using the plan B pill or Next Choice? I'm due to start anyways in a week,but my cycle is off sometimes,so I took it to be safe. Anyone else have these pms like symptoms (I know it says sore breasts,tiredness,basic physical symtpoms) but I mean the emotional symptoms? Anyone else have emotional pms symptoms after using plan B or next choice?
EDIT-I'm adding this because I'm sure I'm going to get at least one answer about how I 'killed a baby". PLAN B AND NEXT CHOICE ARE NOT THE ABORTION PILLS, SO IF YOU DON'T KNOW WHAT YOU'RE TALKING ABOUT,JUST DON'T EVEN ANSWER.